Self-Diffusion in Simple Models: Systems with Long-Range Jumps

Дата и время публикации : 1998-09-11T15:42:22Z

Авторы публикации и институты :
A. Asselah
R. Brito
J. L. Lebowitz

Ссылка на журнал-издание: Journal of Statistical Physics 87 (1997) 1131–1144
Коментарии к cтатье: 24 pages, in TeX, 1 figure, e-mail addresses:,,
Первичная категория: cond-mat.stat-mech

Все категории : cond-mat.stat-mech

Краткий обзор статьи: We review some exact results for the motion of a tagged particle in simple models. Then, we study the density dependence of the self diffusion coefficient, $D_N(rho)$, in lattice systems with simple symmetric exclusion in which the particles can jump, with equal rates, to a set of $N$ neighboring sites. We obtain positive upper and lower bounds on $F_N(rho)=N((1-r)-[D_N(rho)/D_N(0)])/(rho(1-rho))$ for $rhoin [0,1]$. Computer simulations for the square, triangular and one dimensional lattice suggest that $F_N$ becomes effectively independent of $N$ for $Nge 20$.

Category: Physics